Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Topological invariants for elliptical billiards and geodesics on ellipsoids in the Minkowski space
Journal: Fundamental and Applied Mathematics
Volume: 20
Issue: 2
First page: 51
Last page: 64
Issue Date: 1-Jan-2015
ISSN: 1560-5159
Abstract: 
We describe topological properties of the elliptical billiard in the Minkowski plane and geodesic motion on an ellipsoid in the Minkowski space.
Publisher: Moscow State University

Show full item record

SCOPUSTM   
Citations

8
checked on Jan 29, 2023

Page view(s)

12
checked on Jan 29, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.